• tipman's Avatar

    tipman started following

    User: GregP_WN

  • tipman's Avatar

    tipman started following

    User: RuthAnne

  • tipman's Avatar

    tipman shared an experience

    Drug or Chemo Therapy (Chemotherapy): After my 6 rounds of hash chemo I was placed on Tarceva 150 mg daily for what I was told to be the rest of my life. At the four year mark I choose to come off of it. My eye site was getting really bad and I had lost most of my hearing due to the first round chemo drugs. I have been off Tarceva for almost a year now.

  • tipman's Avatar

    tipman posted an update

    I have been through this for 5 years now and hopefully I can answer and help you with questions or advice from my experience. Feel free to e-mail me. you also can check out my caring bridge site for detailed info. www.caringbridge/visit/russellyoung.com hope to be a help to all..

  • tipman's Avatar

    tipman shared an experience

    Side Effects (Hand foot syndrome): had numbness in fingers and feet... and was always cold !!

  • tipman's Avatar

    tipman shared an experience

    Side Effects (Hair loss (alopecia)): lost all hair !! over entire body.